# SDR VNAA2015031700021

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 27,500 hours, 27,592 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Leaking
- Location: Nlg Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE ON TAKEOFF.  NOSE WHEEL WOULD NOT RETRACT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND NOSE STRUT SEALS LEAKING, R & R NLG LOWER BEARING SEALS AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
